MathSciNet Relay Station
MathSciNet bibliographic data
MR1348303 22E45 (20G20 22D40 60B15)
Abels, H.; Margulis, G. A.; Soĭfer, G. A. Semigroups containing proximal linear maps. Israel J. Math. 91 (1995), no. 1-3, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement